Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on Dirichlet characters

Author: Richard H. Hudson
Journal: Math. Comp. 27 (1973), 973-975
MSC: Primary 10H35; Secondary 10H15
MathSciNet review: 0337850
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Denoting by $ r(k,m,p)$ the first occurrence of m consecutive kth power residues of a prime $ p \equiv 1 \pmod k$, we show that $ r(k,m,p) > c\log p$ for infinitely many p (c is an absolute constant) provided that k is even and $ m \geqq 3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H35, 10H15

Retrieve articles in all journals with MSC: 10H35, 10H15

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society